# SDR ASAA0995835

- Difficulty date: June 3, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 30,400 hours, 11,919 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Support Channel
- Part number: 115A21657
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER T/E PANEL O/B SUPPORT CHANNEL WORN A 2 FASTENER HOLES THAT SECURE I/B, O/B FLAP DEFLECTION ARM.  TRIMMED OUT DAMAGE, FABRICATED AND INSTALLED REPAIR PARTS PER SRM 57-51-02.
